Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: can cerazette affect your period?
|b12345 - Thu May 28, 2009 8:35 am||
i recently started the pill cerazette and am on the second month of the pill . in the last month i have had my period 3 times . it smells awful and is not the usual colour it is dark brown with lumps in.
is this normal ?
|Debbie Miller, RN - Tue Jun 09, 2009 12:49 am||
Usually dark bleeding means old blood and it was just not evacuated with your previous period. Hormonal alterations, as with the pill, may have affected this. I would wait a while longer to see if things get back to normal but if not, schedule an appointment with your doctor in case the foul odor is caused by infection.
Do check to be sure you have not retained a forgotten tampon. Foreign objects are a common reason for a foul discharge.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.